Good morning all
I have decided to decrease my Zoloft because I am not sure it doing anything other then putting weight on me and loss of sexual drive. I also take klonopin for anxiety.
This is day two and I only feel tired, but I have read horror stories about Zoloft withdrawal. Has anyone with drawled from Zoloft while still taking klonopin ? Just looking for some personal feedback as to what I can expect
Eventually I would like to come off Zoloft but I will take my time with this process. Also I have been on Zoloft for about 8 months now not sure if that makes a difference. Since I have generalized anxiety disorder I will continue to stay on the klonopin because for me this works
How long will it take my body to adjust to the lower does of Zoloft?
Effects of decreasing Zoloft from .50 mg to .25 mg?
- 18 Oct 2012 by Wger2824
- klonopin, zoloft, anxiety, generalized anxiety disorder, weight
Good morning all
18 Oct 2012
Hello Wger2824. I was on Zoloft some years ago. A taper is suggested. Not certain if you can score/cut your pill (pill cutter). I am surprised that your dose is so low. As a rule of sorts, Zoloft in cases for GAD, panic disorders can run from 100 to 150mg (daily dose) or there abouts. The reason I stopped taking it is that in my case, my body built up a tolerance to the drug. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had panic disorder (along with depression, OCD, PTSD, major anxiety... ) since childhood. I'm on an anti-depressant now. I've ...
12 answers • 18 Apr 2012
I have anxiety-heart races as soon as I wake up and my thoughts are going crazy. My dr. prescribed me Zoloft, but I'm not depressed and its not ...
3 answers • 24 Feb 2013
I have PTSD/anxiety/depression. Was told by psyc doc that Zoloft is for PTSD. Started with Lexapro made me sick lost weight, went to Celexa, same, ...
3 answers • 12 Apr 2013
... started 5mg about 45 days ago. This was a switch from Zoloft. I have noticed my anxiety has been reduced, especially the physical symptoms. ...
3 answers • 6 Sep 2014